# SDR AALA201602169005

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 93,401 hours, 30,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1113
- Condition: Unsecure
- Location: L1 Door
- Part time: 36,225 hours, 8,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  L1 DOOR SLIDE ASSEMBLY FELL OUT OF DOOR, DID NOT DEPLOY.  REPLACED L1 DOOR SLIDE IAW TASK CARD 19L80025002.
